Volume 7 Number 12 (Dec. 2012)
Home > Archive > 2012 > Volume 7 Number 12 (Dec. 2012) >
JCP 2012 Vol.7(12): 3044-3051 ISSN: 1796-203X
doi: 10.4304/jcp.7.12.3044-3051

Multi-PI Control for Block-structured Nonlinear Systems

Jingjing Du1, 2, Chunyue Song1
1State Key Lab. of Industrial Control Technology, Institute of Industrial Process Control, Zhejiang University, Hangzhou 310027, China
2School of Electrical Engineering and Automation, Henan Polytechnic University, Jiaozuo 454000, China


Abstract—A Multi-PI control strategy is presented for block-structured nonlinear systems, aiming to overcome the drawbacks of the conventional nonlinearity inversion control method and improve the closed-loop control performance. Besides, the proposed Multi-PI method applies the traditional PI control algorithm to complex nonlinear systems, simplifying the control problems largely and reducing computation load greatly. Two benchmark systems are studied to demonstrate the effectiveness of the proposed control method.

Index Terms—Block-structured systems, Multi-PI control, included angle dividing method, nonlinearity inversion method.

[PDF]

Cite: Jingjing Du, Chunyue Song, "Multi-PI Control for Block-structured Nonlinear Systems," Journal of Computers vol. 7, no. 12, pp. 3044-3051, 2012.

General Information

ISSN: 1796-203X
Abbreviated Title: J.Comput.
Frequency: Bimonthly
Editor-in-Chief: Prof. Liansheng Tan
Executive Editor: Ms. Nina Lee
Abstracting/ Indexing: DBLP, EBSCO,  ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jcp@iap.org
  • Nov 14, 2019 News!

    Vol 14, No 11 has been published with online version   [Click]

  • Mar 20, 2020 News!

    Vol 15, No 2 has been published with online version   [Click]

  • Dec 16, 2019 News!

    Vol 14, No 12 has been published with online version   [Click]

  • Sep 16, 2019 News!

    Vol 14, No 9 has been published with online version   [Click]

  • Aug 16, 2019 News!

    Vol 14, No 8 has been published with online version   [Click]

  • Read more>>